# SDR DALA2025041702993

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0912755) AFT CARGO DOOR CUT OUT, UNDER SKUFF PLATE, CUST WEB HAS CORROSION. FABRICATED AT AFT CARGO LOWER MAIN SILL (WEB) IAW B737-800 SRM 51-40-05, AND 51-40-08, TREATED, PRIMED AND INSTALLED AFT CARGO LOWER MAIN SILL WEB IAW B 737 SRM 51-20-01 AND B 737 SRM 51-40-02.
